# SDR CA090424007

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C3FU1086
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSP OF FRONT STRUT IAW SB 3/30 FRONT STRUT WAS FOUND CRACKED AT OTBD LOWER AFT FACE AFTER REMOVING CRACKED FAIRING MOUNT LUG, CAUSING REJECTION OF STRUT.
